Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 127, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 28, 2008, 1:26 AM CDT for Cedar County, St. Clair County, Vernon County, Missouri. It was in force for 7 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2008, 1:26 AM CDT (06:26 UTC)
- Expired
- Jun 28, 2008, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cedar County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:00 AM CDT | FLASH FLOOD | 2 N Nevada, MO | 8 TO 12 INCHES OF WATER OVER 71 HIGHWAY NORTH OF NEVADA. |
| Jun 28, 3:00 AM CDT | FLASH FLOOD | Nevada, MO | INTERMITTENT FLOODING ON 54 HIGHWAY FROM NEVADA TO CEDAR COUNTY LINE. |
| Jun 28, 5:56 AM CDT | FLASH FLOOD | 3 E Horton, MO | WATER FLOWING OVER M HIGHWAY |
| Jun 28, 5:58 AM CDT | FLASH FLOOD | 8 Sw Osceola, MO | ROAD INTO ROSCUE FLOODED AND IMPASSABLE. MOST SECONDARY GRAVELED ROADS ACROSS COUNTY FLOODED AND SOME IMPASSABLE |
| Jun 28, 6:10 AM CDT | FLASH FLOOD | Stockton, MO | PART OF HWY 32 NEAR STOCKTON FLOODED BUT WATER IS RECEDING. MANY GRAVELED ROADS ACROSS COUNTY FLOODED AND IMPASSABLE. SOME LOW WATER CROSSING IMPASSABLE |
| Jun 28, 6:35 AM CDT | HEAVY RAIN 3.25 | 2 S Horton, MO | ALL RAIN SINCE MIDNIGHT |
| Jun 28, 7:30 AM CDT | FLASH FLOOD | 12 E Nevada, MO | HIGHWAYS HH AND AA CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 94 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1977 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 280632
FFWSGF
MOC039-185-217-281300-
/O.NEW.KSGF.FF.W.0127.080628T0626Z-080628T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 AM CDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 800 AM CDT.
* AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS TRACKING OVER THE SAME AREAS WITH VERY
HEAVY RAINFALL ACROSS THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
EL DORADO SPRINGS...NEVADA...STOCKTON...APPLETON CITY...LOWRY
CITY...OSCEOLA...SCHELL CITY...SHELDON...WALKER...HORTON...
HARWOOD...STOTESBURY...VISTA...AND GERSTER.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
LAT...LON 3806 9461 3806 9431 3804 9423 3806 9413
3804 9407 3821 9405 3820 9352 3818 9351
3792 9352 3792 9358 3783 9358 3782 9364
3775 9364 3774 9362 3757 9362 3758 9402
3764 9408 3766 9462
$$
ANGLE1 follow-up statement
000
WGUS73 KSGF 281055
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 AM CDT SAT JUN 28 2008
MOC039-185-217-281300-
/O.CON.KSGF.FF.W.0127.000000T0000Z-080628T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR MO-VERNON MO-ST. CLAIR MO-
551 AM CDT SAT JUN 28 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
CEDAR...ST. CLAIR AND VERNON COUNTIES...
AT 548 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT PARTS OF THE WARNED AREA HAVE ALREADY RECEIVED OVER FOUR INCHES
OF RAIN...WITH AN ADDITIONAL INCH OF RAIN POSSIBLE THROUGH 8 AM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...EL
DORADO SPRINGS...NEVADA...STOCKTON...APPLETON CITY...LOWRY CITY...
OSCEOLA...SCHELL CITY...SHELDON AND WALKER.
EARLIER THIS MORNING...FLOODING WAS REPORTED ALONG 54 HIGHWAY EAST
OF NEVADA AND HIGHWAY 71 NORTH OF NEVADA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3806 9461 3806 9431 3804 9423 3806 9413
3804 9407 3821 9405 3820 9352 3818 9351
3792 9352 3792 9358 3783 9358 3782 9364
3775 9364 3774 9362 3757 9362 3758 9402
3764 9408 3766 9462
TIME...MOT...LOC 1051Z 180DEG 0KT 3790 9391
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 12:19 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 28, 12:19 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1219 AM CDT SAT JUN 28 2008 ...UPDATE TO AVIATION... .UPDATE... SEVERAL AREAS OF INTEREST ARE CURRENTLY IN ACTION THIS EVENING. THE FIRST AREA IS THE LINE OF STRONG TO SEVERE THUNDERSTORMS PUSHING THROUGH ILLINOIS AND INTO INDIANA. THIS ACTIVITY DID NOT BACK BUILD INTO SGF CWA AND HAS LEFT THE AIRMASS QUITE JUICY. A SECOND LINE OF STRONG TO SEVERE THUNDERSTORMS CURRENTLY EXTENDING FROM CENTRAL IOWA SOUTHWEST TOWARD THE SAINT JOSEPH MISSOURI AREA HAS BEEN QUITE INTENSE AT TIMES. THIS ACTIVITY HAS DEVELOPED ALONG THE PRIMARY FRONTAL BOUNDARY FORECAST TO ENTER THE CWA DURING THE EARLY MORNING HOURS ON SATURDAY. THIS ACTIVITY CURRENTLY HAS MORE OF AN EASTERLY PROGRESSION THAN MODELS PREVIOUSLY SUGGESTED...BUT HAS EXPERIENCED DEVELOPMENT ALONG THE SOUTHWEST FLANK OVER THE PAST HOUR. WHETHER OR NOT THIS ACTIVITY WILL PROGRESS INTO THE NORTHERN CWA AS A SEVERE CONVECTIVE SYSTEM SEEMS TO DEPEND LARGELY ON FRONTAL PROGRESS...AND WHETHER OR NOT ADDITIONAL DEVELOPMENT TO THE SOUTHWEST CAN HELP ACCELERATE THE SYSTEM. STEERING WINDS ARE LARGELY PARALLEL TO THE FRONT ITSELF OVER MUCH OF KANSAS AND MISSOURI...AND IT APPEARS THAT THE SURFACE BOUNDARY HAS SLOWED OVER THE PAST COUPLE OF HOURS AND WILL LIKELY CONTINUE TO PROGRESS AT THIS SLOWER PACE. THIS...ALONG WITH VEERING SURFACE WINDS OUT OF THE WEST SOUTHWEST...HAS DOUBLED TO DECREASE THE AMOUNT OF CONVERGENCE ALONG THE BOUNDARY OVER KANSAS. WHILE CIN IS MINIMAL IN THIS ZONE...STORMS ARE HAVING TROUBLE INITIATING AT THE MOMENT. STILL BELIEVE THAT THIS FRONTAL BASED ACTIVITY WILL BEGIN TO AFFECT THE NORTHERN CWA...LIKELY BY 1 AM. THIRD AREA OF INTEREST IS OVER SOUTH CENTRAL KANSAS WHERE A COUPLE OF ISOLATED SEVERE THUNDERSTORMS HAVE DEVELOPED. WHILE THEY HAVE EXPERIENCED LITTLE MOVEMENT...MAY BEGIN TO BECOME MORE ORGANIZED OVER THE NEXT HOUR OR TWO. CORFIDI VECTORS...MID LEVEL STEERING WINDS...AND SHEAR VECTORS INDICATE A PRIMARILY SOUTHWARD PROGRESSION AWAY FROM SGF CWA IF THE CELLS CAN INDEED MAINTAIN THEMSELVES FOR A PROLONGED PERIOD. A SLIGHT THREAT WILL ALSO EXIST FOR ISOLATED DEVELOPMENT OVER NORTHWEST PORTIONS OF THE CWA AS WEAK SHORT WAVE ENERGY BEGINS TO INDUCE HEIGHT FALLS...BUT THIS THREAT MAY DECREASE AFTER 9 OR 10 PM AS DAYTIME HEATING WANES AND A BIT MORE INHIBITION SETTLES IN. BARJENBRUCH && .DISCUSSION... MAIN HIGHLIGHTS/CHALLENGES IN THIS FORECAST PACKAGE DEALS WITH SCATTERED THUNDERSTORM POTENTIAL THIS AFTERNOON AND EARLY THIS EVENING...TURNING TO BETTER CHANCES FOR THUNDERSTORMS AND SEVERE POTENTIAL LATER THIS EVENING INTO SATURDAY AS A COLD FRONT MOVES THROUGH THE AREA. CURRENTLY CLOUD COVER FROM LAST NIGHTS MCS THAT MOVED THROUGH KANSAS REMAINS OVER MUCH OF THE AREA AND HAS SLOWED THE WARMING TODAY...WITH TEMPERATURES IN THE MIDDLE 80S ACROSS THE AREA. THE ATMOSPHERE REMAINS MOIST AND UNSTABLE WITH ML-CAPES OVER 2000 J/KG WITH NO ML-CIN ACROSS THE EASTERN CWA. THE MORNING MCS WORKED THE WESTERN CWA OVER A LITTLE...WITH LESS INSTABILITY AND MORE OF A CAP OVER THIS AREA THIS AFTERNOON. FOR THIS AFTERNOON AND EARLY EVENING...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 8 PM THIS EVENING FOR AREAS GENERALLY ALONG AND EAST OF HIGHWAY 65. THIS IS WHERE NO CAP EXISTS AND THE STRONGEST INSTABILITY ARE IN PLACE AT THIS TIME. NO LARGE SCALE FORCING IS EXPECTED OVER THIS AREA DURING THIS TIME...HOWEVER THERE ARE A NUMBER OF OUTFLOW BOUNDARIES ACROSS THIS AREA FROM BOTH THE MCS THAT MOVED ACROSS KANSAS OVERNIGHT AND THE MCV THAT IS MOVING ACROSS NORTHERN ILLINOIS EARLY THIS AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP ALONG THESE BOUNDARIES...AND WITH STEEP LAPSE RATES...INCREASING WIND SHEAR AND THE UNSTABLE AIRMASS...THERE WILL BE THE POTENTIAL FOR STRONG TO SEVERE STORMS. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS UP TO 60 MPH. LATE THIS EVENING INTO SATURDAY...AN UPPER LEVEL LOW WILL MOVE ACROSS THE NORTHERN PLAINS INTO MINNESOTA. THE ASSOCIATED COLD FRONT WILL PUSH THROUGH THE AREA...LIKELY MOVING INTO THE NORTHERN CWA BETWEEN 03Z AND 06Z TONIGHT. A CLUSTER OF THUNDERSTORMS WILL DEVELOP ALONG AND JUST AHEAD OF THIS FRONT AS IT PUSHES THROUGH THE AREA. WIND SHEAR WILL INCREASE WITH THE APPROACH OF THE UPPER LEVEL LOW...ALLOWING STRONG TO SEVERE STORMS TO DEVELOP IN THE MOIST AND UNSTABLE AIRMASS ACROSS THE AREA. A SQUALL LINE WILL LIKELY DEVELOP...WITH VERY STRONG WIND GUSTS OF 60 TO 80 MPH POSSIBLE WITHIN THIS LINE. HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH THE STRONGER STORMS. THE FRONT IS EXPECTED TO STALL JUST SOUTH OF THE INTERSTATE 44 CORRIDOR DURING THE MORNING HOURS. THE UPPER LEVEL LOW WILL THEN KICK THE COLD FRONT OUT OF THE AREA SATURDAY EVENING. STORMS WILL REMAIN POSSIBLE ALONG THE FRONT THROUGH THE DAY TOMORROW...WITH STRONG TO SEVERE STORMS POSSIBLE SOUTH OF INTERSTATE 44 SATURDAY AFTERNOON. SUNDAY THROUGH THE FIRST HALF OF THE WORK WEEK...NORTHWEST FLOW WILL RETURN TO THE AREA...WITH BELOW NORMAL TEMPERATURES EXPECTED. DRIER AIR WILL WORK INTO THE AREA WITH NO STRONG SIGNALS FOR PRECIPITATION AT THIS TIME. LATE IN THE WORKWEEK AN UPPER LEVEL SHORTWAVE MOVES THROUGH THE CENTRAL U.S. WITH A RETURN OF PRECIPITATION CHANCES TO THE REGION. WISE && .AVIATION... FOR THE 06Z TAF CYCLE...SCATTERED THUNDERSTORMS WILL PUSH INTO THE AREA LATER TONIGHT AND CONTINUE INTO SATURDAY MORNING. COVERED THIS WITH TEMPO GROUPS GIVEN THE EXPECTED SCATTERED NATURE OF THE STORMS. MVFR AND BRIEF IFR CONDITIONS WILL OCCUR WITH THESE STORMS. LINGERING STORMS WILL REMAIN POSSIBLE UNTIL A COLD FRONT CLEARS THE AREA SATURDAY AFTERNOON. CONDITIONS WILL THEN IMPROVE SATURDAY EVENING WITH VFR CONDITIONS EXPECTED. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 27, 7:39 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 739 PM CDT FRI JUN 27 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 739 PM CDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. DURING THE LATE EVENING AND OVERNIGHT HOURS...INCREASING WIND SHEAR...AMPLE INSTABILITY...AND A COLD FRONT MOVING SOUTHWARD ACROSS THE PLAINS WILL CAUSE A LARGE AREA OF THUNDERSTORMS TO DEVELOP OVER THE OZARKS. SOME OF THESE THUNDERSTORMS LATE THIS EVENING AND OVERNIGHT WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 60 TO 80 MPH...HAIL UP TO THE SIZE OF QUARTERS...AND TORRENTIAL RAINFALL LEADING TO ISOLATED FLASH FLOODING. THE GREATEST RISK AREA OF SEVERE WEATHER THROUGH MIDNIGHT WILL BE NORTH OF A LINE FROM NEVADA TO VIENNA. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL CONTINUE AFTER MIDNIGHT FOR ALL OF THE OZARKS AND SOUTHEAST KANSAS...BUT THE SEVERITY WILL LIKELY DECREASE AS THE NIGHT PROGRESSES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE COLD FRONT WILL SLOWLY MOVE SOUTHWARD NEAR THE MISSOURI ARKANSAS BORDER BY SATURDAY AFTERNOON. STRONG TO SEVERE STORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING GENERALLY SOUTH OF THE INTERSTATE 44 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AROUND MIDNIGHT NORTH OF A LINE FROM NEVADA TO VIENNA AND FOR COMMUNITIES FURTHER SOUTH DURING THE MORNING HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Special weather statement, Jun 27, 11:12 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1112 PM CDT FRI JUN 27 2008 MOZ056-280445- MORGAN MO- 1112 PM CDT FRI JUN 27 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN MORGAN COUNTY UNTIL 1145 PM CDT... AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SMITHTON...OR 12 MILES SOUTHEAST OF SEDALIA...MOVING EAST AT 29 MPH. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN MORGAN COUNTY. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BARJENBRUCH
Local storm report, Jun 28, 1:22 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0121 AM TSTM WND GST EL DORADO SPRINGS 37.88N 94.02W
06/28/2008 E60 MPH CEDAR MO TRAINED SPOTTER
55 TO 60 MPH GUSTS ALONG WITH DIME SIZE HAIL.
&&
JSSLocal storm report, Jun 28, 1:26 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG VERSAILLES 38.43N 92.84W
06/28/2008 MORGAN MO LAW ENFORCEMENT
TREE BLOWN DOWN AND TWO FIRE WORKS STAND TENTS BLOWN
OVER.
&&
MTERRYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:17 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 43 min |
| Jun 28, 12:07 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 38 min |
| Jun 28, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 47 min |
| Jun 28, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 45 min |
| Jun 28, 12:50 AM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 40 min |
| Jun 28, 1:03 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 42 min |
| Jun 28, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 31 min |
| Jun 28, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 46 min |
| Jun 28, 1:45 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 30 min |
| Jun 28, 2:01 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 44 min |
| Jun 28, 2:08 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas | 37 min |
| Jun 28, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 62 min |
| Jun 28, 2:19 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 41 min |
| Jun 28, 2:35 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 40 min |
| Jun 28, 2:45 AM CDT | Areal Flood Advisory | SGF | Dallas, Laclede, Polk | 3 hr |
| Jun 28, 2:56 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Lawrence | 46 min |
| Jun 28, 2:58 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon | 32 min |
| Jun 28, 3:00 AM CDT | Tornado Warning | SGF | Barton, Dade, Lawrence | 17 min |
| Jun 28, 3:13 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| Jun 28, 3:17 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 43 min |
| Jun 28, 3:23 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 67 min |
| Jun 28, 3:38 AM CDT | Flash Flood Warning | SGF | Barton, Dade | 6 hr |
| Jun 28, 3:44 AM CDT | Flash Flood Warning | SGF | Dent, Shannon, Texas | 6 hr |
| Jun 28, 4:49 AM CDT | Flash Flood Warning | SGF | Barry, Ozark, Stone, Taney | 4 hr |
| Jun 28, 5:03 AM CDT | River Flood Warning | SGF | Cedar | 38 hr |
| Jun 28, 5:08 AM CDT | Flash Flood Warning | SGF | Polk | 4 hr |
| Jun 28, 5:30 AM CDT | Flash Flood Warning | SGF | Douglas | 7 hr |
| Jun 28, 6:16 AM CDT | River Flood Warning | SGF | Vernon | 47 hr |
| Jun 28, 6:16 AM CDT | River Flood Warning | SGF | Vernon | 51 hr |
| Jun 28, 7:37 AM CDT | Areal Flood Warning | SGF | Cedar, St. Clair, Vernon | 12 hr |
| Jun 28, 8:41 AM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 28, 9:16 AM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| Jun 28, 9:23 AM CDT | Areal Flood Warning | SGF | Barton, Dade | 6 hr |
| Jun 28, 10:24 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence, Newton | 5 hr |
| Jun 28, 10:43 AM CDT | Flash Flood Warning | SGF | Dallas, Greene, Polk, Webster | 6 hr |
| Jun 28, 11:09 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 5 hr |
| Jun 28, 11:20 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence | 6 hr |
| Jun 28, 11:30 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Wright | 7 hr |
| Jun 28, 11:35 AM CDT | River Flood Warning | SGF | Stone | 42 hr |
| Jun 28, 11:51 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 35 min |
| Jun 28, 12:30 PM CDT | Flash Flood Warning | SGF | Polk | 7 hr |
| Jun 28, 1:30 PM CDT | River Flood Watch | SGF | Cedar | 12 min |
| Jun 28, 2:24 PM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| Jun 28, 2:31 PM CDT | Areal Flood Warning | SGF | Christian | 6 hr |
| Jun 28, 4:52 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Dallas, Douglas, Greene, Ozark and 4 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.